# SDR DALA2016091606689

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1222-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT CARGO TRACK DOWN FROM BS 1222 TO  1322 IN AFT CARGO BAY.  THE CARGO TRACK WAS REPLACED IAW SRM 51-30-2, 51-30-5 AND DWG 5936660 REV BZ.
